# SDR FDEA201912273307

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B364300200
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241MH HAD 2 PUNCTURES THRU PANEL.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, REV R, AND GMM 07-0-1000.
